Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 251, NWS Pueblo, CO

September 29, 2007Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 29, 2007, 7:04 PM MDT for Baca County, Colorado. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2007, 7:04 PM MDT (01:04 UTC)
Expired
Sep 29, 2007, 8:00 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 29, 5:04 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 300104
SVRPUB
COC009-300200-
/O.NEW.KPUB.SV.W.0251.070930T0104Z-070930T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
704 PM MDT SAT SEP 29 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BACA COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF SPRINGFIELD...

* UNTIL 800 PM MDT...

* AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 9 MILES NORTH OF
  KENTON...OR 32 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING
  TOWARD THE NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PRITCHETT.
  CAMPO.
  SPRINGFIELD.
  VILAS.
  WALSH.
  TWO BUTTES.
  BARTLETT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3700 10307 3731 10307 3764 10289 3763 10207
      3700 10206 3699 10277
TIME...MOT...LOC 0104Z 234DEG 51KT 3708 10290

$$
3 follow-up statements
000 
WWUS55 KPUB 300125
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
725 PM MDT SAT SEP 29 2007

COC009-300200-
/O.CON.KPUB.SV.W.0251.000000T0000Z-070930T0200Z/
BACA CO-
725 PM MDT SAT SEP 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR BACA COUNTY...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 9 MILES
NORTHWEST OF CAMPO...OR 14 MILES SOUTH OF SPRINGFIELD...AND WAS
MOVING TOWARD THE NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD.
  VILAS.
  WALSH.
  STONINGTON.
  TWO BUTTES.
  BARTLETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3699 10277 3731 10299 3757 10280 3763 10234
      3763 10208 3700 10206
TIME...MOT...LOC 0125Z 234DEG 51KT 3725 10260

$$
000 
WWUS55 KPUB 300149
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT SAT SEP 29 2007

COC009-300200-
/O.CON.KPUB.SV.W.0251.000000T0000Z-070930T0200Z/
BACA CO-
749 PM MDT SAT SEP 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EASTERN BACA COUNTY...

AT 741 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 9 MILES NORTHEAST OF CAMPO...OR 14 MILES SOUTHEAST OF
SPRINGFIELD...AND WAS MOVING TOWARD THE NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  VILAS.
  WALSH.
  TWO BUTTES.
  STONINGTON.
  BARTLETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3728 10275 3757 10279 3759 10271 3759 10264
      3761 10244 3763 10236 3763 10208 3700 10206
      3701 10275
TIME...MOT...LOC 0149Z 225DEG 36KT 3728 10244

$$
000 
WWUS55 KPUB 300201
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
800 PM MDT SAT SEP 29 2007

COC009-300210-
/O.EXP.KPUB.SV.W.0251.000000T0000Z-070930T0200Z/
BACA CO-
800 PM MDT SAT SEP 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACA COUNTY EXPIRES AT
800 PM MDT...

THE STORM HAS WEAKENED BELOW SEVERE LEVELS.  HOWEVER...IT IS STILL 
CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH...FREQUENT 
LIGHTNING...BRIEF HEAVY RAIN...AND LOCAL PEA SIZE HAIL.

TAKE COVER INDOORS UNTIL ALL THUNDERSTORMS MOVE OUT OF THE AREA 
LATER THIS EVENING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3728 10275 3757 10279 3759 10271 3759 10264
      3761 10244 3763 10236 3763 10208 3700 10206
      3701 10275
TIME...MOT...LOC 0200Z 225DEG 36KT 3736 10234

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:15 PM MDT, 3 hours 49 minutes earlier.

Area forecast discussion, Sep 29, 3:15 PM MDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SAT SEP 29 2007

.SHORT TERM...
(TODAY AND TONIGHT)

...STRONG TO DAMAGING WINDS EXPECTED OVER THE EASTERN MOUNTAINS
OVERNIGHT...

CURRENTLY...STRONG UPPER TROUGH LIFTING OUT OF THE GREAT BASIN INTO
NORTHERN COLORADO THIS AFTERNOON...WITH DEEP LEE TROUGH OVER THE
EASTERN PLAINS. WINDS HAVE CRANKED UP MOST AREAS...WITH WIDESPREAD
30-40 KNOT GUSTS AS OF 20Z. FEW TSRA TRYING TO MIGRATE NORTHWARD OUT
OF NM THIS AFTERNOON...BUT MOIST INSTABILITY IS LACKING...WITH
HIGHER CAPES LIMITED TO AREAS ALONG THE RATON MESA AND THE FAR EAST
ALONG THE KS BORDER. SOME POTENTIAL FOR STORMS TO PRODUCE SEVERE
WINDS SOUTHEAST OF A KTAD TO KLAA THIS AFTERNOON...BEST CHANCE WOULD
BE OVER BACA COUNTY WERE HIGHER CAPE AIR OVER THE TX/OK PANHANDLES
IS ADVECTING NORTHWARD.

TONIGHT...MAIN CONCERN IS THE WIND AND WHAT TO DO WITH THE CURRENT
HIGH WIND WATCH. CROSS SECTIONS OFF BOTH THE GFS AND NAM SUGGEST
60-70 KNOT WINDS BELOW 700 MB OVER THE EASTERN MOUNTAINS AFTER
03Z...WITH HIGHEST SPEEDS IN THE 06Z-12Z TIME FRAME AS FLOW BECOMES
MORE WLY. POTENTIAL FOR MOUNTAIN WAVE ENHANCEMENT LOOKS LOW GIVEN
STRONG SPEED SHEAR AND WEAK STABLE LAYER...WITH LOCALLY FAVORED GAP
FLOW THE LIKELY MECHANISM TO PRODUCE DAMAGING WINDS. THESE TYPE OF
EVENTS ARE DIFFICULT TO FORECAST...AS STRONG WINDS AT MOUNTAIN TOP
LEVEL ALOFT DONT ALWAYS MAKE IT TO THE SURFACE. STILL...WITH
SUBSIDENCE BEHIND THE DEPARTING UPPER TROUGH AIDING IN DOWNWARD
MOMENTUM TRANSPORT...SUSPECT FAVORED AREAS OF THE SANGRES (WEST OF
WESTCLIFFE) AND THE RAMPART RANGE IN TELLER COUNT WILL SEE LOCALIZED
DAMAGING WINDS. GAP FLOW THROUGH LA VETA PASS AND STRONG WINDS WEST
OF WALSENBURG ALSO A POSSIBILITY. WILL TRIM OFF THE LESS FAVORED WET
MOUNTAINS AND ARKANSAS VALLEY FROM THE CURRENT WATCH...AND UPGRADE
THE REMAINING PORTION TO A WARNING FOR THE OVERNIGHT. BROADBRUSH OF
SCATTED POPS OVERNIGHT LOOKS FINE...THOUGH RAINFALL AMOUNTS WILL BE
LIGHT AND SPOTTY.

SUNDAY...WINDY IN THE MORNING...ESPECIALLY HIGHER EXPOSED TERRAIN
OVER THE EASTERN MOUNTAINS. BY AFTERNOON...SHORT WAVE RIDGE BUILDS
ACROSS THE STATE WITH A QUICK DROP OFF IN WIND SPEEDS AFTER 18Z. 700
MB TEMPS SHOW A QUICK REBOUND BY LATE AFTERNOON...THUS MAX TEMPS
WILL ONLY COOL 5-10F VERSUS SATURDAY. MADE VERY FEW CHANGES TO
SUNDAY GRIDS...EXCEPT FOR EARLY MORNING WINDS OVER THE MOUNTAINS.
--PETERSEN

.LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)

MAIN LONG TERM CONCERNS INCLUDE WINDS AND PRECIP CHANCES MONDAY
THROUGH TUESDAY.

SUNDAY NIGHT-TUESDAY...MODERATING WESTERLY FLOW ALOFT ACROSS THE
REGION SUNDAY NIGHT BEHIND TONIGHTS PASSING SYSTEM GIVES WAY TO
INCREASING SOUTHWEST FLOW MONDAY MORNING AS NEXT EASTERN PAC SYSTEM
DIGS ACROSS THE WEST COAST AND INTO GREAT BASIN REGION. LATEST GFS
REMAINS A TAD FASTER AND FURTHER SOUTH WITH TROUGH AXIS MOVING
ACROSS CENTRAL UTAH BY 00Z TUESDAY AND WAS FOLLOWED CLOSER FOR THIS
FORECAST THAN CURRENT NAM WHICH IS ABOUT SIX HOURS SLOWER. AT ANY
RATE...MODELS INDICATING AMPLE MOISTURE EMBEDDED IN THE SOUTHWEST
FLOW AHEAD OF THE SYSTEM MOVING INTO WESTERN COLORADO MONDAY
AFTERNOON ALONG WITH GOOD UVV ASSOCIATED WITH RR QUAD OF 100+ KT JET
FOR THE DEVELOPMENT OF SCATTERED TO WIDESPREAD CONVECTION WITH
MODELS INDICATING NEAR LINEAR PRECIP SHIELD MOVING ACROSS WESTERN
COLORADO. LEE TROUGHING ACROSS THE EASTERN PLAINS ALONG WITH
INCREASING LAPSE RATES SHOULD ALLOW FOR BREEZY TO WINDY SOUTHWEST
WINDS AND WARM TEMPERATURES MONDAY AFTERNOON...ALONG WITH INCREASING
LOW LEVEL MOISTURE AND POSSIBLE CONVECTION ALONG TROUGH ACROSS THE
FAR EASTERN PLAINS. BROAD TROUGH PROGGED TO LIFT ACROSS THE STATE
MONDAY NIGHT KEEPING SCATTERED CONVECTION IN PLACE AREAWIDE WITH
BREEZY TO WINDY NORTHWEST FLOW DEVELOPING ACROSS THE REGION THROUGH
TUESDAY. MODELS KEEPING COLDEST AIR WITH THIS SYSTEM NORTH OF THE
AREA...THOUGH WITH H7 TEMPS PROGGED BETWEEN +2C AND +6C MONDAY
NIGHT...COULD SEE COULD SEE A COUPLE OF INCHES OF SNOW ABOVE 10K FT
ACROSS THE CENTRAL MTS BY TUESDAY MORNING.

TUESDAY NIGHT-THURSDAY...GENERALLY WARM AND DRY CONDITIONS EXPECTED
ACROSS THE REGION WITH MODERATE ZONAL FLOW ACROSS THE STATE AS
STRONG WESTERLY JET STREAM PERSISTS ACROSS THE NORTHERN TIER OF
STATES.

THURSDAY NIGHT-SATURDAY...MODELS STARTING TO COME CLOSER TOGETHER
WITH TIMING OF ANOTHER BROAD TROUGH AND ASSOCIATED COLD FRONT MOVING
INTO THE GREAT BASIN REGION FRIDAY AND CONTINUING ACROSS THE AREA
SATURDAY...THOUGH WITH TIMING DIFFERENCES 7 DAYS OUT HAVE OPTED TO
KEEP SLIGHT POPS ACROSS THE SOUTHWEST AND CENTRAL MTS WITH THE REST
OF THE AREA DRY ATTM. -MW

&&

.AVIATION...
VERY WINDY THROUGH EARLY EVENING WITH GUSTS TO NEAR 40 KNOTS
POSSIBLE AT ALL THREE TAF SITES. ISOLATED TSRA ALSO
POSSIBLE...THOUGH CIGS WILL STAY FAIRLY HIGH AND PRECIP DURATION
WILL BE VERY SHORT. SOME DECREASE IN WINDS AFTER SUNSET AT TAF
SITES...THOUGH WINDS OVER THE MOUNTAINS WILL INCREASE. SHIFT TO A
MORE NORTHWEST DIRECTION AT KCOS/KPUB AFTER 03Z AS COLD FRONT MOVES
ACROSS. MUCH LESS WIND AND DRY CONDITIONS ON SUNDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 9 PM THIS EVENING TO 9 AM MDT SUNDAY FOR
COZ072>075-078-081-082-087.

&&

10/23
Hazardous weather outlook, Sep 29, 6:48 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT SAT SEP 29 2007

COZ058>089-093>099-301300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT SAT SEP 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG JET STREAM WILL MOVE THROUGH COLORADO TONIGHT...LEADING TO
THE POSSIBILITY OF STRONG TO DAMAGING WINDS OVER THE EASTERN
MOUNTAINS AND ADJACENT TERRAIN TO THE EAST. WINDS OF 30 TO 50 MPH
WITH GUSTS FROM 60 TO 80 MPH WILL BE POSSIBLE...PARTICULARLY LATE
TONIGHT AND EARLY SUNDAY MORNING AT ELEVATIONS ABOVE 7500 FEET.
RESIDENTS AND VISITORS TO THIS REGION SHOULD BE AWARE OF THE
POTENTIAL FOR DAMAGING WINDS...PLAN ACCORDINGLY...AND STAY TUNED FOR
THE LATEST UPDATES TO THE FORECAST FOR THIS REGION.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING
OVER MUCH OF SOUTHEASTERN COLORADO. THE MAIN THREAT FROM THESE
STORMS WILL BE LIGHTNING AND WIND GUSTS TO 50 MPH. A COUPLE STORMS
OVER THE EASTERN PLAINS MAY BECOME SEVERE...PARTICULARLY EAST OF
ROUTE 71 AND NORTH OF HIGHWAY 50. THESE STORMS MAY PRODUCE SMALL
HAIL AND DAMAGING WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER WEATHER SYSTEM IS FORECAST TO MOVE THROUGH THE CENTRAL
ROCKIES MONDAY AFTERNOON THROUGH TUESDAY MORNING. THERE WILL BE A
CHANCE FOR THUNDERSTORMS WITH THE MAIN THREAT BEING LOCALLY GUSTY
WINDS...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. WINDY
CONDITIONS WILL BE LIKELY WITH INCREASED CRITICAL FIRE WEATHER
CONCERNS MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE EASTERN PLAINS THIS AFTERNOON AND EVENING...AND
THE EASTERN MOUNTAINS AND ADJACENT PLAINS TONIGHT.

In the hours before

Local storm report, Sep 29, 4:17 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND GST 4 NW PUEBLO RESERVOIR   38.31N 104.81W
09/29/2007  M62 MPH          PUEBLO             CO   TRAINED SPOTTER

&&

LWALROD
Local storm report, Sep 29, 6:45 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     4 W CHERAW              38.11N 103.58W
09/29/2007  E60 MPH          OTERO              CO   PUBLIC

            4-5 INCH BRANCHES BLOWN OF MAPLE TREE.

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:42 PM MDTSevere Thunderstorm WarningPUBBent58 min
Sep 29, 7:44 PM MDTSevere Thunderstorm WarningPUBKiowa91 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.